MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC TI LOCK SCREW 2.4 X 12MM ORTHOLOC SYSTEM STERILE; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC TI LOCK SCREW 2.4 X 12MM ORTHOLOC SYSTEM STERILE; SCREW, FIXATION, BONE
Model Number 520S024012
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during insertion of the third screw into a plate that the screw broke when halfway inserted.The broken screw was left inside the body and the fixation was completed because it could not be removed.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.

Brand Name
TI LOCK SCREW 2.4 X 12MM ORTHOLOC SYSTEM STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16574417
Report Number3010667733-2023-00131
Device Sequence Number6117308
Product Code HWC
UDI-Device Identifier00840420145024
UDI-Public00840420145024
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number520S024012
Device Catalogue Number520S024012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown